Vitamins

Consequences Of Vitamin A Overdose

Taking in large doses of vitamin A can be very harmful to the body, according to several experts. Eating huge doses of vitamin A and on top of that taking in Vitamin A supplements may instead create a negative effect. Sometimes anxious pregnant mothers take in huge amounts of Vitamin A thinking that the overdose will help their babies remain healthy and strong. This wrong misconception has a very dangerous consequence with the child being born with severe birth defects.

Individuals otherwise who take in huge amount of Vitamin A suffer from adverse body reactions.

Some of the various symptoms they tend to suffer from are as follows:

· Hair Loss
· Drowsiness
· Sluggishness
· Severe headache
· Vomiting
· Peeling Of Skin
· Ulcer in the eyes
· Hemorrhages
· Fracture

Severe cases of overdose may cause the liver and spleen to enlarge and may even cause death.

It is therefore important that one take a balanced intake of Vitamin A.

Leave a reply

Your email address will not be published. Required fields are marked *